# SDR DXTR2021040601

- Difficulty date: April 6, 2021
- Submitted: April 6, 2021
- Operation: General aviation
- Aircraft: N521QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0058
- Aircraft time: 4,055 hours, 2,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Open
- Location: Lt Taxi Light
- Part time: 4,055 hours, 2,704 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TAXI LIGHT INOPERATIVE.FOUND NLG WIRE HARNESS HAS OPEN IN WIRE. REMOVED AND REPLACED WIRE HARNESS PN - 8469800-1. DURING REPPLACEMENT TECHS DISCOVERED THAT MATING JACK IS NOT PROPERLY CLOCKED TO AIRFRAME. CONSULTED OEM AND CONFIRMATION WAS OBTAINED THAT DURING THE MANUFACTURE PROCESS,THE JG028 WAS INCORRECTLY CLOCKED (90-DEGREE)TO THE ON THE AIRFRAME SIDE. THEREFORE, THERE WAS A MISMATCH OF THE NEW MATING PLUG PG028. RECEIVED INSTRUCTIONS TO RE-CLOCK THE BACK-SHELL OF THE JACK (J028) SO THAT THE KEYWAY IS POINTING UPWARD (12 0'CLOCK POSITION)WHICH IN TURN WILL PERMIT THE NEW WIRE HARNESS TO PROPERLY FIT.
